Volume 24, Number 6
Previous Issue Next Issue

J. Comp. Math., 24 (2006), p. 675

Full PDF 365 3008 Abstract

Serge Gratton, Annick Sartenaer & Philippe L. Toint

J. Comp. Math., 24 (2006), pp. 676-692.

Preview Full PDF 230 2559 Abstract

Bing-sheng He, Li-zhi Liao & Mai-jian Qian

J. Comp. Math., 24 (2006), pp. 693-710.

Preview Full PDF 237 2586 Abstract

Chuang-yin Dang

J. Comp. Math., 24 (2006), pp. 711-718.

Preview Full PDF 382 2680 Abstract

Oliver Stein

J. Comp. Math., 24 (2006), pp. 719-732.

Preview Full PDF 215 2523 Abstract

Fan-wen Meng Hui-fu Xu

J. Comp. Math., 24 (2006), pp. 733-748.

Preview Full PDF 358 2603 Abstract

Cheng-xian Xu, Xiao-liang He & Feng-min Xu

J. Comp. Math., 24 (2006), pp. 749-760.

Preview Full PDF 225 2572 Abstract

Qun-yan Zhou & Wen-yu Sun

J. Comp. Math., 24 (2006), pp. 761-770.

Preview Full PDF 362 2630 Abstract

Oleg Burdakov, Anders Grimvall & Oleg Sysoev

J. Comp. Math., 24 (2006), pp. 771-790.

Preview Full PDF 238 2518 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard